Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


CGRPs (calcitonin-gene-related peptide)

Aimovig : increasing from one injection to two

  • By toni

    I had six months of one injection of Aimovig. Initially there was a decrease in my migraines but about three months in they started to increase again (but a little less than my previous average). So I decided to try two injections of Aimovig, and the migraines have increased. Last month was 19 migraines. I’ve had two months of two injections now. Does anyone have experience of changing from one injection a month to two and getting an increase in their migraines? Or experience of getting an improvement after changing to the two? I can’t decide whether to try a third month of two, go back to one, or stop altogether & see what happens. (I’m in the UK and having to pay privately for it, which is a consideration).

    reply
  • By Nancy Harris Bonk Moderator

    Hi toni,

    Thanks for sharing that with us. I’m sorry you are seeing an increase in migraine attack frequency while taking Aimovig. I’m not taking this medication, but hopefully others who are will be in shortly to share their experiences with you.

    In the meantime, I would encourage you to read through this thread, there is lots of great information here. And this link has information on these medications; https://migraine.com/?s=CGRP+discussion.

    Wishing you a low pain day,
    Nancy

    reply